MathSciNet Relay Station
MathSciNet bibliographic data
MR2022481 17B10 (05E10 20G05)
Melnikov, Anna On orbital variety closures in $\germ{sl}_n$. I. Induced Duflo order. J. Algebra 271 (2004), no. 1, 179–233.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement